Welcome! Log in or Register
£1.87 Best Offer by: echemist.co.uk See more offers
6 Reviews

Pain Relief / Type: Aches & Pains

  • Sort by:

    * Prices may differ from that shown

  • Write a review >
    How do you rate the product overall? Rate it out of five by clicking on one of the hearts.
    What are the advantages and disadvantages? Use up to 10 bullet points.
    Write your reviews in your own words. 250 to 500 words
    Number of words:
    Write a concise and readable conclusion. The conclusion is also the title of the review.
    Number of words:
    Write your email adress here Write your email adress

    Your dooyooMiles Miles

    6 Reviews
    Sort by:
    • More +
      28.03.2012 23:22
      Very helpful
      (Rating)
      3 Comments

      Advantages

      Disadvantages

      A great relief for stronger headaches

      I had never heard of hedex until I met my husband and he swears by them when he gets migraines.

      The product
      Like most forms of tablets these come in a blister pack and you simply push the bottom and the tablet will pop out the top and you are ready to go.They come in the form of caplets and although are larger than some tablets the shape of them are long and thin and so make it easy enough to swallow with a small sip of water.They are just like paracetamol and although the name suggests it is for relief for head pain they are also useful for Mild to moderate pain such as headache, migraine, neuralgia, toothache, sore throat, period pain and rheumatic aches and pains.Fever (pyrexia).Relieving aches, pains and fever associated with colds and flu.

      The effects
      After taking these tablets they actually work faster than normal paracetamol for me and after around 10 minutes the headache has disappeared. The results also seem to last longer for me after taking them I can stay pain free for around 6 hours before I need to take another one which is great as it means I can get on with my day.

      Also when I use them when I have a cold I find they also work very quickly within around 15 minutes and although they do not take away my blocked nose or sore throat what they do is relieve that feel of a congested head so that it feels lighter and a lot more manageable.
      While my wisdom tooth was coming through these did not fare as well they did ease the pain a little but it was still obviously there but nothing managed to take that pain away I think toothache is one of the horrible pains that you are stuck with and forget how bad it is until you have it again.
      They seem to work on a number of aches and pains but I do fine they are more effective on migraines as with smaller headaches if I take these they seem to get worse so I like to avoid taken these unless I really need too.

      Summary
      Dosage is 2 tablets every 4 hours for anyone over 12 years old they are not recommended for children under 12 years old as they mix both paracetamol and caffeine together. It also states they can be used in pregnancy but again I like to try and steer clear of tablets where possible while pregnant. Active ingredients are Paracetamol 500 mg, Caffeine 65 mg.

      I think these tablets are great although I am avoiding taking them now as I am pregnant these are one of the first things I reach for when I feel a strong headache coming on usually as they work faster and relieve my pain for a lot longer than usual paractemol. They cost about £1.80 for a pack of 16 tablets and although this is more than I like to pay for normal paracetomol I do find these are worth the extra for quick relief.

      Comments

      Login or register to add comments
      • More +
        17.05.2011 17:40
        Very helpful
        (Rating)
        1 Comment

        Advantages

        Disadvantages

        Great Product

        ~The look of the product~

        The pack I have is different from advertised as above, my packet is Hedex Extra 16 Tablets and is in a red packet. The front of the packet helps to define what the product is for, "Paracetamol + Caffeine, Extra relief for headaches- fast" Simple but explaining what the product is for. The back of the packet contains the vital info explaining how the product helps with the pain of headaches, migraines, backache, rheumatic and muscle pain, toothache, period pain, fever, sore throats and aches and pains of colds and flu. Directions for taking are also there, adults should take 2 with water every 4 hours as required, do not take more than 8 in 24 hours or give to children under 12. The ingredients are, 500mg paracetamol and Caffeine 65mg with potassium sorbate ad brilliant blue (this blue is used for writing on the tablets) There is also the usual medical warnings, it is clear and understandable to read.

        ~The price~Value for money~ and ~Personal experience~

        I first bought these in an emergency from Sainsburys as I had a killer headache and needed some relief for uni, they cost £2.04 for a pack of 16 which equates to £0.13 per tablet when used I take two and there is instant relief for the remainder of the day so £0.26 for instant relief of a headache to carry on with the remainder of the day is great value- I have never had to take more than two to cure a headache/migraine.


        ~Final notes~

        I would rate this product as 5/5 as they are great value for money and cure a headache within minutes .Please feel free to comment on anything you wish to know about the product but which I have not put in this review, I have tried to write about everything I would wish to know but a few things may have escaped my mind. Also on Ciao under the name clairealgar1989

        Comments

        Login or register to add comments
        • More +
          27.04.2011 12:51
          Very helpful
          (Rating)
          4 Comments

          Advantages

          Disadvantages

          cheap enough to buy

          It's not often I take medicines in tablet form unless it's prescribed as I find them hard to swallow and prefer a soluble tablet that can be put in water and drank, but whilst out in town the other day I got a really bad headache, I think it was with the heat and the stress of rushing around shopping but I had no soluble tablets on me so nipped into The Savers shop in town and bought a packet of these Hedex for £1.35 which I thought wasn't bad for a packet of 16 tablets and to be honest I didn't really care about the price I was just after shifting the headache.

          The packet has blister packs inside and you push the tablet out and pop them in your mouth to swallow with a drink, I had to buy some pop too so that I could take them and took two which is the recommended doseage for my age. I had to drink a bit of the pop to get the tablet down as I don't know why it is but my throat seems to have trouble swallowing tablets, so there was a bitter taste in my mouth for a while after I had swallowed the tablets as they had started to disolve before they went down.
          This is why I like to take soluble tablets as the bitter taste from tablets seem to linger for ages no matter what you drink to get rid of it, it's there in the background.

          Hedex contain paracetamol and caffine which is the usual combination for most painkiller these days, they work pretty quickly and within ten minutes of taking them the headache was noticably less than before. You can used these tablets for pain associated with backache, rheumatic and muscle pain, neuralgia, toothache and period pain, but to be honest I only bought them because I needed them and won't be buying them again.
          This isn't because they didn't work but just because they weren't soluble.
          I can recommend them to you if you can take tablets though so I'm not knocking them.

          The doseage to take is adults and children over 12 two tablets every four hours, but don't exceed the recommended amount in 24hrs. Children under 12 is 1 tablet every four hours, but I would not take these if your pregnant or breast feeding without consulting the doctor and if your on any other medicine ask your doctor before taking them too as some medicines don't mix.

          Each tablet contains the active ingredient Paracetamol Ph Eur 500mg, also contains Potassium Sorbate and Hydroxypropyl Methylcellulose.
          These are also good for reducing fever and high temperatures and can be used for toothache.
          On the whole they work well and get rid of a headache in about ten minutes although they aren't for my personal taste I think they work ample enough to recommend them.

          Comments

          Login or register to add comments
          • More +
            17.03.2011 18:27
            Very helpful
            (Rating)
            1 Comment

            Advantages

            Disadvantages

            good mild - moderate painkilling product

            I experienced the onset of a nasty headache the other day when I was out shopping so I nipped into a chemist and was advised that Hedex was just what I needed. There seemed to be quite a few Hedex boxes on the shelves ( I noted Hedex Extra and Hedex Ibubrofen) but I purchased the one shown in the Dooyoo picture for £1.19.

            Isn't it strange how prices compare? - I could have bought the Extra in the chemist for £1.90 yet minutes later I saw Poundland had them on sale for a quid.......

            I took a quick look at the enclosed leaflet and downed 2 of the tablets with a sip of water and 10 minutes later my headache had gone which, in my book, means they worked for me.

            They were easy to swallow (not chalky in taste nor huge in size like some tablets) and I did not experience any after effects nor a nasty taste in my mouth.

            The main ingredient apparently is paracetamol which acts as an analgesic working on the pain sensors in the brain. I think is an important point to make as a surprising number of people I know cannot take paracetamol because they are allergic/intolerant to it or it interferes with other medication they may be taking.

            On the bus home I decided to have a good read of the leaflet (the bus company had run out of Metro newspapers!) and I was surprised to see that Hedex are not just taken for headaches but also suitable for period pain, muscular aches & pains, sore throats, rheumatic pains, toothache and colds & flu. What a bargain!

            They claim to work on 'mild to moderate pain' which I think is a little hard to quantify but the 2 tablets I took did the trick for me so I was happy enough with this product.

            summary
            - not the cheapest on the market
            - may not suit everyone
            - not to be given to those under 12 years
            - good clear leaflet enclosed which is easy to understand
            - worked for me so I am awarding 5 stars for these particular Hedex tablets.

            Comments

            Login or register to add comments
            • More +
              17.03.2011 17:29

              Advantages

              Disadvantages

              Gets rid of that headache

              I had never heard of this brand until, one day at work recently, when a splitting head ache hit me. I usually survive the day when this happens but on this occasion the head ache was so intense I had no option but to pop out and get some tablets and the only brand I came across was Hedex.

              They cost £1.19 for a pack of 16 which is reasonable and are available in a variety of discount stores and online. Do they work though?

              The pills were easy to swallow and began to work almost immediately. I felt my headache begin to ease within around 10 minutes and 10 minutes following this my headache was gone! I was amazed as usually it takes a few course of pills before any effect is notice but on this occasion, two pills with a sip of water and I was back to my best and feeling fit and healthy straight from the off.

              Now I carry these wherever I go and always have a supply in my desk at work. Compared to other, more expensive brands they are so fast acting, so effective and so quick that they provide an excellent remedy and excellent value for money.

              One of the best headache remedies money can buy!

              Also on CIAO

              Comments

              Login or register to add comments
            • More +
              05.08.2010 13:50
              Very helpful
              (Rating)

              Advantages

              Disadvantages

              Not a bad price and it works

              I first tried Hedex when I was staying with my parent for a few days. I got a headache and my mum gave me a couple of Hedex tablets. It didn't take long for them to take effect and my headache was gone within about 15 to 20 minutes.

              Hedex is not a product that you see very often. To be honest I usually buy a shop's own brand or Neurofen. However I since trying Hedex tablets at my mum and dads house I have bought them on a couple of occasions. There are 16 tablets in a pack and they cost around £1.50 to buy so they're not a bad price.

              I've only ever taken the tablets for a headache never for any other kind of pain so I can't comment how effective they are other types of pain. It does say on the box that it relieves all kinds of pain like toothache, migraines and relieves cold symptoms. Hedex do a range of tablets, including Hedex Extra and Hedex Ibuprofen. This Hedex contains paracetamol.

              I think this is quite a good product and it worked for me. Not a bad product to keep in your cupboards in case you need them.

              Comments

              Login or register to add comments
          • Product Details

            Hedex Tablets work fast to relive your headache including tension headaches. Also relieves the symptoms of colds and flu.